# SDR UIEA200800173

- Difficulty date: May 5, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 100,114 hours, 20,082 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Deformed
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK 4R DOOR AFT LOWER CORNER EXTERNAL SKIN FOUND DEFORMED.  PERFORMED EXTERNAL SKIN RE-WORK AS PER SRM 51-10-01.
